# SDR MASA20210831392

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Damaged
- Location: Bs1000-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FS1000.00- FS1031.00 & STGR22R - STGR24R WAS FOUND TO HAVE SEVERAL NICKS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-61-01, FIGURE 53-61-01-991-806, ITEM 1D, EA 69-2021-136. DEFECT LOCATION: FUSELAGE/FS 1000,00-FS1031.00 & STGR.22R-STGR2.4R
